# SDR AMWA74

- Difficulty date: November 2, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N3199Q
- Make and model: Beech 1900D
- Aircraft serial: N3199Q
- Aircraft time: 15,581 hours, 21,661 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Loose
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NR 6 DETAIL, IT WAS FOUND THAT THE FOUR BOLTS SECURING THE RUDDER TORQUE TUBE TO THE RUDDER AT THE LOWER ATTACH POINT FLANGE WERE LOOSE.  CAUSING PLAY IN THE RUDDER CONTROL SYS AFTER REPLACING THE 4 BOLTS AND PERFORMING RUNNING TORQUE TESTS ON THE FASTENERS.  SERVICED ACFT WITHOUT FURTHER INCIDENTS.
